Generalizations of Mitrinović, Adamović and Lazarević's inequalities and their applications

Shanhe Wu, A. Baricz

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

In this paper, by introducing a parameter, we give new generalizations of Mitrinović-Adamović's inequality and Lazarević's inequality, and we apply these results to present new refinements of Cusa - Huygens' inequality and Wilker's inequality. These results improve many known results in the literature.

Original languageEnglish
Pages (from-to)447-458
Number of pages12
JournalPublicationes Mathematicae
Volume75
Issue number3-4
Publication statusPublished - 2009

Fingerprint

Cumulative Sum
Refinement
Generalization

Keywords

  • Bernoulli's inequality
  • Best parameter value
  • Generalization
  • Lazarević's inequality
  • Mitrinović-Adamović's inequality
  • Refinement

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Generalizations of Mitrinović, Adamović and Lazarević's inequalities and their applications. / Wu, Shanhe; Baricz, A.

In: Publicationes Mathematicae, Vol. 75, No. 3-4, 2009, p. 447-458.

Research output: Contribution to journalArticle

@article{1ecf8c52aeb443399d5246b5ec4acb4a,
title = "Generalizations of Mitrinović, Adamović and Lazarević's inequalities and their applications",
abstract = "In this paper, by introducing a parameter, we give new generalizations of Mitrinović-Adamović's inequality and Lazarević's inequality, and we apply these results to present new refinements of Cusa - Huygens' inequality and Wilker's inequality. These results improve many known results in the literature.",
keywords = "Bernoulli's inequality, Best parameter value, Generalization, Lazarević's inequality, Mitrinović-Adamović's inequality, Refinement",
author = "Shanhe Wu and A. Baricz",
year = "2009",
language = "English",
volume = "75",
pages = "447--458",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "3-4",

}

TY - JOUR

T1 - Generalizations of Mitrinović, Adamović and Lazarević's inequalities and their applications

AU - Wu, Shanhe

AU - Baricz, A.

PY - 2009

Y1 - 2009

N2 - In this paper, by introducing a parameter, we give new generalizations of Mitrinović-Adamović's inequality and Lazarević's inequality, and we apply these results to present new refinements of Cusa - Huygens' inequality and Wilker's inequality. These results improve many known results in the literature.

AB - In this paper, by introducing a parameter, we give new generalizations of Mitrinović-Adamović's inequality and Lazarević's inequality, and we apply these results to present new refinements of Cusa - Huygens' inequality and Wilker's inequality. These results improve many known results in the literature.

KW - Bernoulli's inequality

KW - Best parameter value

KW - Generalization

KW - Lazarević's inequality

KW - Mitrinović-Adamović's inequality

KW - Refinement

UR - http://www.scopus.com/inward/record.url?scp=72949094712&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=72949094712&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:72949094712

VL - 75

SP - 447

EP - 458

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 3-4

ER -